| Model Number |
GIF-Q180 |
| Medical Device Problem Code |
Device Reprocessing Problem (1091)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/10/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The gastrointestinal videoscope was returned to the service center with a report of sealing cap no longer holds.This does not constitute an mdr-reportable event.However, an mdr-reportable failure was identified during testing at the service center.During inspection of the device foreign objects were observed in the air/water cylinder and the air /water tube.There was no report of patient involvement.
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A definitive root cause could not be established.Based on the results of the investigation, the most probable cause of the failures related to white foreign material is known inherent risk of device, which indicates that the reported adverse event is known and documented in the labeling and all reasonable mitigation steps have been taken (including both short or long term known complications or adverse reactions).Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.